Strong Law of Large Numbers for Betti Numbers in the Thermodynamic Regime

Akshay Goel, Khanh Duy Trinh, Kenkichi Tsunoda

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We establish the strong law of large numbers for Betti numbers of random Čech complexes built on R N -valued binomial point processes and related Poisson point processes in the thermodynamic regime. Here we consider both the case where the underlying distribution of the point processes is absolutely continuous with respect to the Lebesgue measure on R N and the case where it is supported on a C 1 compact manifold of dimension strictly less than N. The strong law is proved under very mild assumption which only requires that the common probability density function belongs to L p spaces, for all 1 ≤ p< ∞.

Original languageEnglish
Pages (from-to)865-892
Number of pages28
JournalJournal of Statistical Physics
Volume174
Issue number4
DOIs
Publication statusPublished - 2019 Feb 28
Externally publishedYes

Keywords

  • Betti numbers
  • Manifolds
  • Random geometric complexes
  • Strong law of large numbers
  • Thermodynamic regime

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Strong Law of Large Numbers for Betti Numbers in the Thermodynamic Regime'. Together they form a unique fingerprint.

  • Cite this